# SDR DALA2019061103495

- Difficulty date: June 10, 2019
- Submitted: June 11, 2019
- Operation: Air carrier
- Aircraft: N915AT
- Make and model: Boeing 717-200
- Aircraft serial: 55085
- Aircraft time: 47,764 hours, 33,298 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 427
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENTS ON FUSELAGE SKIN AT STA 427 BETWEEN LONGERON 27L AND 29L. ACCOMPLISHED PERMANENT REPAIR REF PRI #578768-14, REV. 1 AND ER/A #578768 -14 REV. ORIGINAL. REQUIRED INSPECTION COMPLETE QC1981. (LP #1116346)
